Advanced search
Start date
Betweenand
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Classes of hypercomplex polynomials of discrete variable based on the quasi-monomiality principle

Full text
Author(s):
Faustino, N. [1]
Total Authors: 1
Affiliation:
[1] IMECC Unicamp, Dept Matemat Aplicada, BR-13083859 Campinas, SP - Brazil
Total Affiliations: 1
Document type: Journal article
Source: Applied Mathematics and Computation; v. 247, p. 607-622, NOV 15 2014.
Web of Science Citations: 5
Abstract

With the aim of derive a quasi-monomiality formulation in the context of discrete hypercomplex variables, one will amalgamate through a Clifford-algebraic structure of signature (0,n) the umbral calculus framework with Lie-algebraic symmetries. The exponential generating function (EGF) carrying the continuum Dirac operator D = Sigma(n)(j-1) e(j)partial derivative(xj) together with the Lie-algebraic representation of raising and lowering operators acting on the lattice hZ(n) is used to derive the corresponding hypercomplex polynomials of discrete variable as Appell sets with membership on the space Clifford-vector-valued polynomials. Some particular examples concerning this construction such as the hypercomplex versions of falling factorials and the Poisson-Charlier polynomials are introduced. Certain applications from the view of interpolation theory and integral transforms are also discussed. (C) 2014 Elsevier Inc. All rights reserved. (AU)

FAPESP's process: 13/07590-8 - Applications of discrete Clifford calculus in field theories
Grantee:Nelson José Rodrigues Faustino
Support type: Scholarships in Brazil - Post-Doctorate